# SDR REXA2013050100777

- Difficulty date: May 1, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING PAX DOOR RAMP MOD, ASSIST MOTOR SUPPORT FOUND TO BE CRACKED IN RADIUS.  REMOVED AND REPLACED PAX DOOR ASSIST MOTOR SUPPORT ANGLE IAW CRJ 900 SRM 51-42-00.  PM 601R317745-7.
